MathSciNet Relay Station
MathSciNet bibliographic data
MR850624 11F67 (11F85)
Schmidt, C.-G. The $p$-adic $L$-functions attached to Rankin convolutions of modular forms. J. Reine Angew. Math. 368 (1986), 201–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement